# SDR SWAA2023082974572

- Difficulty date: July 3, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADJUST L1 DOOR<[01] ADJUSTED L1 DOOR IN REF. AMM 52-11-00-820-801; STEP 2.A. TO 2.S.(1) AND DOOR HANDLE TORQUE TEST REFER AMM 52-11-00-700-804 TOOL USED: TORQUE WRENCH B/C 10198 D/D 30-MAY-24 CALIPER B/C 175908 D/D 24-MAY-24;[02] VERIFIED STEP 1.;[03] ACCOMPLISHED ADJUSTMENT ON L1 DOOR AS PER AMM 52-11-00-820-801; TOOLING USED: CALIPER: B/C: 174206 DUE DATE: 30-AUG-23; TORQUE WRENCH: B/C: 162671 DUE DATE: 21-JUNE-24; HANDLE ADAPTER: B/C: 161225 NO CAL DUE DATE; SLIDE SIMULATOR: B/C: 174713 NO CAL DUE DATE.;[04] VERIFIED STEP 3 ADJUSTMENT ACCOMPLISHED.
